English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Singularities of hypergeometric functions in several variables

MPS-Authors
/persons/resource/persons236106

Sadykov,  Timur
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235088

Tsikh,  August
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Passare, M., Sadykov, T., & Tsikh, A. (2005). Singularities of hypergeometric functions in several variables. Compositio Mathematica, 141(3), 787-810.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2E90-6
Abstract
There is no abstract available